Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tray10

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    California
  1. Blue Shield New Value Sotret 30MG (twice a day) $5 for Rx each month $15 for derm visit each month
  2. You don't take your pills twice a day? I take mine twice a day...once in the morning with breakfast and once at night with dinner. It's better to take it with food because food helps it absorb in your system faster.
  3. I use Cetaphil daily cleanser and moisturizer. It works really well and it's very gentle/mild. I started using it when I started accutane last month and it works great. It won't dry out your skin and the moisturizer won't leave your face feeling greasy. Make sure you keep your lips moisturized because they'll be super dry (I've never experienced dry lips like this before)...and that starts like the first week you're on it. Good luck with your treatment! =)
  4. I use Cetaphil daily cleanser at night and the moisturizer at night and in the morning. I think applying moisturizer before bed is the best time because your skin is working even when you're sleeping. I also use St. Ives gentle scrub. This exfoliates all of the dry skin (flakes) from my face. It's gentle enough to use every day (and I have sensitive skin). I can't stand having dry/flaky skin. I still have some flakes here and there, but it's tolerable.
  5. Oh wow...I'm sorry to hear that. My tears were actually just from my eyes watering (yawning). I hope you feel better soon.
  6. They can't tell if you're on birth control or not. My derm and (I think) ipledge says that if you choose abstinence, then you do not need to use 2 forms of BC. I'm on accutane, and I only use one form of BC...I've been on the pill for like 6 years now, so I just continue to take them. I said I use spermicide but I don't...I'm too chicken to try it because I have sensitive skin/body and don't want to have a reaction to it. LOL.
  7. I have been on accutane for almost a month now. Along with all of the other side effects I'm experiencing (dry lips, dry face, fatigue, dry eyes), I've noticed that my saliva is kind of sticky? If I lick my lips, my lips feel sticky. Also, I noticed the other day that my tears are sticky also. Is this from the med? Has anyone else experienced this weird change in their saliva/tears?
  8. I've suffered from acne since my early teens. I tried all the creams, pro-active, I was on Doxy for over a year...maybe 2, and then tried keflex (another antibiotic). Nothing worked. I started breaking out really bad this year. All over my body too...which I hadn't had in over 5 years. My doctor said my last option was accutane. I said no at first, but then after researching it, I decided it was worth a try. I'm so tired of having acne control my life. I've been on 50mg/day for about 21
  9. Wow. That surprises me that your doctor isn't requiring blood tests every month. I have to have a blood test and pregnancy test every single month before I can get my next prescription. I had to do a blood test before he would even prescribe it to me to make sure (1) I wasn't prego and (2) that my triglyceride/glucose levels and liver were all ok. My derm is private also. They are very important...you should request to have them each month to ensure your organs, etc. are functioning correctl
  10. I was afraid to try it at first too...but I tried everything and nothing worked. So I decided to give it a try. I weigh 120 lbs and I've been on 50mg/day for almost a month now. The side effects I've experienced so far are dry/flaky skin (face), extremely dry lips, mild nose bleeds, mood changes (not depression) and fatigue. I work out every day and sometimes my body feels tired and beat down..I think it's from the tane. Just make sure you use lotion every night/day and keep chapstick with
  11. I was on doxy for a long time...didn't work so now I'm on tane. But I remember having to take it with food because it would make me feel nauseous. So I took one after breakfast and one after dinner. I think every one is different...
  12. I know exactly how you feel. My body acne started to go away once I started birth control pills when I was a teenager, but it came back with a vengeance. I have it all over my chest, shoulders, back...even got some on my stomach at one point! Luckily, most of them are starting to go away since I started accutane, but I'm also getting new ones. =( I have terrible scars on my chest, shoulders and back...it totally sucks!!! I'm going to try putting mederma on them to see if that helps. I try
  13. I've been using MAC Studio Fix Fluid Foundation for the past 5 years and I love it. However, when I apply it now that I'm on accutane, it makes my face look disgusting. It looks dry and flaky. So, I'm not able to wear it. I can however wear the MAC Studio Fix Powder. It covers pretty good for a powder. I use a big brush to apply it and it works good for me. I think I'm going to try that CeraVe cream...I've been using this Aveeno one and Vitamin E and it helps only a little with the drynes
  14. I am only on my 7th day of accutane as well. So far I have experienced very dry/peeling skin on my face (even with exfoliating and moisturizers), very dry lips (keep chapstick or aquaphor on them 24/7), mild nose bleeds, dry/red eyes, trouble sleeping...I fall asleep when I hit the pillow (because I'm so tired from not getting sleep the night before), but have a hard time staying asleep through out the night, and mood changes. I had a headache only the first 2 days. My boyfriend and I have no
×